# SDR 2011FA0000215

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: General aviation
- Aircraft: N170EJ
- Make and model: Cirrus SR22
- Aircraft serial: 3604
- Aircraft time: 528 hours
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: TR20
- Condition: Cut
- Location: Lt Mlg Tire
- Part time: 528 hours, 120 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG TIRE TUBE CUT ON LANDING, CAUSING ACFT TO NEED RESCUE/RECOVERY FROM ACTIVE RUNWAY.  TUBE WAS TR20, AND HAD A .2500" X .2500" CUT IN THE SIDE OF THE TUBE.  TIRE ITSELF SHOWED NO SIGNS OF FOD DAMAGE.
